Can anyone answer these questions for me or help me find someone who can. I started 150mg 1a day a week ago sence then im eating everything I can get my hands on and that worries me. Is it a side effect that will fade? I dont need to gain anymore weight. Secondly ive noticed im more calm but my mind is always thinking and im still thinking sucidal thoughts as well as my mind is still thinking suspicious things it never stops. Anyone know when the meds kick in? I should tell u I was put on this med for these reasons agter having 2 psycological exams... severe maniac depression. ..OCD... Anxiety not yet specified ... sucidal thoughts and tendencies. ..and just was told bipolar due to its the same as maniac depression. ..I dont know if thats true but any information will help... and lastly is their a web site where others like me can talk share things??? Thank you ... hurting inside out :(
Hi, HeartB! You've come to the right place! Everyone here will be very sympathetic because we've all suffered, or are suffering, from mental disorders. We can't give you medical advice, but we're more than happy to share our feelings and experiences. You won't feel alone.
Manic depression and Bipolar disorder are the same disease; Bipolar I is manic and depressive episodes and Bipolar II is Bipolar (unilateral) depression only.
Wellbutrin is an atypical antidepressant and improvement may begin to occur in the first few weeks of use, but can take 6-8wks to get the full effects.
Wellbutrin is probably the most weight neutral AD ~ many people lose weight while taking it. Your appetite may be perking up just because you feel a little better.
I threw together some links that might be helpful and please, if you have questions or just want to talk ~ start typing!
Updated 13 Apr 2010 • 1 answer
Updated 12 May 2014 • 8 answers
Updated 28 Apr 2015 • 3 answers
Updated 8 Nov 2018 • 6 answers
Updated 4 Mar 2015 • 3 answers
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.